# SDR CALA2025080607381

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STATIC DISCHARGE NOTED AT SKIN STA 1040 +16" AND 0.5" ABOVE  STR 25R, LOWER EXTERNAL FUSELAGE SECTION 48  DOT 223-030. REF AAR N/R 9983881 ACCOMPLISHED REPAIR AT LIGHTNING STRIKE DAMAGE FUSELAGE SKIN BETWEEN STA 1040 - 1064 AT STRINGER 25R PER EC/RA: 5380-01426. WORK ACCOMPLISHED BY V891530 AAR INSP-223 ESFR IS COMPLIED WITH. WORKED WAS PERFORMED ON AAR NR 9983881. THE RII WAS COMPLIED WITH BY AAR INSPECTOR V898247. ACCOMPLISHED REPAIR AT LIGHTNING STRIKE DAMAGE FUSELAGE SKIN BETWEEN STA 1040 - 1064 AT STRINGER 25R PER EC/RA: 5380-01426.
